# SDR DLM88954674

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS, BURNED ODOR AT SEAT ROW 30 TO 31.  FOUND SIDEWALL LIGHT SOCKET AND BULB BURNED.  REMOVED AND DISCONNECTED BALLAST FWD TO MCO AND PLAC PER MEL 33-00-02.  REPLACED LIGHT SOCKET AND OPERATION NORMAL.
